# SDR 95ZZZX812

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N616D
- Make and model: Cessna 421B
- Aircraft serial: 421B0140
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30100
- Condition: Damaged
- Location: Rt Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS TOWED WITH PARKING ON.  RIGHT BRAKE GENERATED SO MUCH HEAT THAT TIRE SIDEWALL STARTED BURNING.  REPLACED TIRE, TUBE, AND BRAKE LININGS.  OPERATION CHECKED OKAY.
